Bonferroni correction for seasonal cointegrating ranks
Byeongchan Seong
Economics Letters, 2009, vol. 103, issue 1, 42-44
Abstract:
I consider Bonferroni correction in identifying seasonal cointegrating ranks. Without the correction, the Type I error for the set of all seasonal cointegrating rank tests is substantially inflated because there simultaneously exist several seasonal unit roots in seasonal cointegration.
Keywords: Cointegration; Seasonal; unit; root; Multiple; comparison; correction (search for similar items in EconPapers)
Date: 2009
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1765(09)00031-7
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:103:y:2009:i:1:p:42-44
Access Statistics for this article
Economics Letters is currently edited by Economics Letters Editorial Office
More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().